Translator Disclaimer
December 2010 On quasitoric orbifolds
Mainak Poddar, Soumen Sarkar
Osaka J. Math. 47(4): 1055-1076 (December 2010).

Abstract

Quasitoric spaces were introduced by Davis and Januskiewicz in their 1991 Duke paper. There they extensively studied topological invariants of quasitoric manifolds. These manifolds are generalizations or topological counterparts of nonsingular projective toric varieties. In this article we study structures and invariants of quasitoric orbifolds. In particular, we discuss equivalent definitions and determine the orbifold fundamental group, rational homology groups and cohomology ring of a quasitoric orbifold. We determine whether any quasitoric orbifold can be the quotient of a smooth manifold by a finite group action or not. We prove existence of stable almost complex structure and describe the Chen--Ruan cohomology groups of an almost complex quasitoric orbifold.

Citation

Download Citation

Mainak Poddar. Soumen Sarkar. "On quasitoric orbifolds." Osaka J. Math. 47 (4) 1055 - 1076, December 2010.

Information

Published: December 2010
First available in Project Euclid: 20 December 2010

zbMATH: 1219.57023
MathSciNet: MR2791564

Subjects:
Primary: 57R19, 57R91

Rights: Copyright © 2010 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.47 • No. 4 • December 2010
Back to Top